# SDR QR9R2024080900001

- Difficulty date: August 9, 2024
- Submitted: August 9, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724159799
- Aircraft time: 3,359 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: MC4092
- Condition: Failed
- Location: Sema
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF DUE TO SAS BACKUP LIGHT WOULD NOT EXTINGUISH. DURING TROUBLESHOOTING, FOUNDP1 SEMA TO BE BAD. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-10-00, 4-8. TEST FLIGHT SUCCESSFULLY COMPLETED IAW 05-60-00, 6-12.
